# SDR UALA2008123107054

- Difficulty date: December 31, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 35,554 hours, 4,290 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 794640
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS (2) ON AFT GALLEY WALL LT SIDE INOP.   REPLACED FEEDER.  OP CHECKS OK.
